# SDR DALA2025120508878

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N918DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64885
- Aircraft time: 21,218 hours, 8,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES BETWEEN FS 259 TO 360 ALONG AND BETWEEN STR 26R AND 27R.  REMOVED DAMAGE AND COUNTERSUNK PER SRM 53-00. C/W BHEC AT 2 NOTED LOCATIONS W/NTF IAW SRM 53-00-01-2R-41. OVERSIZED 4 HOLES BVETWEEN STR 26 AND 27 TO .250 TO REMOVE DAMAGE AND COUNTERSUNK IAW SRM 53-00. C/W BHEC BETWEEN STR 26 AND 27 REF  SRM 53-00-00-2R-41. OVERSIZED 1 HOLE AT STA 285 TO .250 TO REMOVE DAMAGE AND COUNTERSUNK AS PER B737 53-00. C/W HFEC PER SRM 53-00. NO CRACKS FOUND. REPAIRED PER ERA 630781-14 REV A.
